# SDR 4DPA2022101900001

- Difficulty date: October 16, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N253JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 33,878 hours, 30,903 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Manifold
- Condition: Loose
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED DURING OUR CLIMB PERFORMED PART 2 OF OF THE B TEST.  WING ANTI ICE FAILED.  WE TESTED MULTIPLE TIMES WITH THE SAME RESULT. CORR ACTION-MX TROUBLESHOT AND PERFORMED VISUAL INSPECTION OF THE RH AND LH ANTI-ICE SYSTEM. FOUND LOOSE CONNECTION ON THE RH PRESSURE SENSOR MANIFOLD. TIGHTENED CONNECTION, FOUND PRESSURE MANIFOLD LOOSE ON LH SIDE, RE-TIGHTENED MANIFOLD TO BRACKET, PERFORMED OPS CHECK, NO FURTHER DEFECTS NOTED AT THIS TIME.
